Publication details

Reference

G. Ferrari-Trecate and R. Rovatti. Sobolev approximation by means of fuzzy systems with overlapping Gaussian concepts. In Proc. FUZZ-IEEE International Conference on Fuzzy Systems , volume 2, pages 1024--1029, Seoul, Korea, 1999. Seoul, Korea, 22-25 August.

Abstract

In this paper the approximating capabilities of fuzzy systems with overlapping Gaussian concepts are considered. A new method for the computation of the system coefficients is provided, showing that it guarantees uniform approximation of the derivatives of the target function. Moreover, the connection with radial basis functions approximations is highlighted.